MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: unk persona bearing catalog # unk lot # unk; unk persona tibia catalog # unk lot # unk.Multiple mdr reports were filled for this event: 0001822565-2024-00054; 0001822565-2024-00059.H6: suggested component code: mechanical (g04) - femur reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : remains implanted.
 
Event or Problem Description
It was reported patient is experiencing unknown ongoing chronic problems post implantation.The patient alleges to be meeting with a surgeon for further care; however, no further intervention has been reported to date.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
It was reported that the patient had nerve ablations performed due to chronic problems post implantation.The patient is planning a left knee revision surgery, no revision procedure has been reported to date.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.D10 - medical product: articular surface fixed bearing constrained posterior stabilized (cps) catalog # 42512600712 lot # 64556743.Tibia trabecular metal two-peg porous fixed bearing catalog # 42530007101 lot # 64202289 standard primary patella catalog # 00587806532 lot # 64296443.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.H6: insufficient information available and no findings available is n/a which was reported on initial report.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Additional information does not affect the root cause medical records review indicates that patient is meeting with an orthopaedic surgeon due to continuing and ongoing chronic problems with the zimmer, biomet persona knee systems installed now.Both knee nerve ablations.Left knee revision surgery to be scheduled after next right knee surgery.This event is for pain and is considered a serious injury as illness or impairment which requires hospitalisation, medical intervention and/or surgical intervention has occurred.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR CEMENTED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18451182
Report Number0001822565-2024-00058
Device Sequence Number18087964
Product Code JWH
UDI-Device Identifier00889024562691
UDI-Public(01)00889024562691(17)300531(10)64683455
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42504606211
Device Lot Number64683455
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer04/30/2024
09/13/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date05/22/2024
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale